I am on Effexor and experiencing severe withdrawals. My doctor is very hard to reach. I had to go the ER and they told me it is dangerous to go "cold turkey" but it is not like I had a choice in the matter.
Bad is not even the word. The makers of Effexor should by law be required to post the terrible withdrawals of their drug. While I agree that Effexor can be a helpful drug when it comes time to come off it is absolute "HELL" . There is no excuse for your doctor allowing you to run out and skipping town. I would find a new doctor quickly and get this fixed. It's is your choice after all where to go for medical care. I was asked by my doctor to go off Effexor cold turkey, I did not know any better but I do now. I was having brain zaps, tingling, could not sleep and was horribly dizzy some people have it even worse than that.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Effexor XR - I'm on my third day of effexor withdrawals which has been worse so far. I was on 450mg?
Posted 11 Feb 2013 • 5 answers
Posted 6 May 2014 • 1 answer
Posted 9 Nov 2014 • 3 answers
Posted 4 Feb 2015 • 1 answer
Posted 10 Apr 2018 • 0 answers